# SDR CALA2017063002058

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 62,983 hours, 26,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8096
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED FWD LT EPSU MESSAGE.  REPLACED FWD LEFT EMERGENCY POWER SUPPLY UNIT IAW AMM 33-50-00 AND BATTERY. OPS CHECKED GOOD. TEST PASSED.
